# SDR DALA2023032702350

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 5,125 hours, 618 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 AFTER T/O WITH TOGA POWER APPLIED, ALL THREE PILOTS AND ONE FORWARD F/A SMELLED THE DIRTY SOXS ODOR FOR 3-5 MINS. OFOR WAS NOT STRONG BUT NOTICEABLE. SMELL DISSIPATED AFTER THRUST LEVERS MOVED TO THE DEFAULT. ODOR ONLY NOTICED IN COCKPIT. NO ILL PAX OR CREW. CORRECTIVE ACTION: PERFORMED INSPECTION ON APU AND NO DEFECTS FOUND. INSPECTED ENG 1 AND 2. NO LEAKS FOUND. IDLE RAN BOTH ENG AND NO ABNORMALITIES. PERFORMED TEST 54 ENGINE OIL PURGE. NO ODOR NOTED. (4195671)
